# SDR SCNA00052

- Difficulty date: June 5, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- Aircraft time: 43,063 hours, 22,028 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM PVR, THE LANDING GEAR HANDLE WOULD NOT MOVE FROM THE DOWN POSITION.  THE CREW RETURNED TO POINT OF ORIGIN.  A HYDRAULIC LINE WAS FOUND RUPTURED ON THE LT MLG BOOGIE TRIM CYLINDER.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED WITH A TEMPORARY LINE.  A FLEX LINE REPAIR WAS INSTALLED ON 6/6/00 IN MSP.
